# SDR SWAA2022032909210

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; STA 1016; 8' ABOVE LH VERTICAL STAB ATTACH LUG. LONGITUDINAL SUPPORT IS CRACKED IN RADIUS / REMOVED AND REPLACED LONGITUDINAL SUPPORT ABOVE LH VERTICAL ATTACH LUG STA 1016 IAW SRM 51-40-02-0G-0 AND BOEING DWG 176A3101 REV B
